Opuscula Math. 31, no. 4 (2011), 481-499
http://dx.doi.org/10.7494/OpMath.2011.31.4.481

 
Opuscula Mathematica

A mixed integer nonlinear programming formulation for the problem of fitting positive exponential sums to empirical data

Adalys Alvarez
Hugo Lara

Abstract. In this work we deal with exponential sum models coming from data acquisition in the empirical sciences. We present a two step approach based on Tikhonov regularization and combinatorial optimization, to obtain stable parameter estimations, which fit the data. We develop properties of the solutions, based on their optimality conditions. Some numerical experiments are shown to illustrate our approach.

Keywords: mixed integer nonlinear programming, regularization, nonlinear least squares.

Mathematics Subject Classification: 90C11, 90C46, 65F22.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Adalys Alvarez, Hugo Lara, A mixed integer nonlinear programming formulation for the problem of fitting positive exponential sums to empirical data, Opuscula Math. 31, no. 4 (2011), 481-499, http://dx.doi.org/10.7494/OpMath.2011.31.4.481

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.